# SDR HALA2011051200190

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 74,715 hours, 32,372 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Light
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - OFFSET INDICATOR LIGHT ON F/O'S CDU DOES NOT COME ON WHEN COURSE OFFSET SELECTED.  T/S IAW FIM 34-61-00 FIG 111. NO FAULT NOTED. UNABLE TO DUPLICATE ON GROUND.  NO 30 DAY HISTORY, OK FOR SERVICE.
